American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Frederick J. Almgren Jr. and Elliott H. Lieb. Symmetric decreasing rearrangement can be discontinuous. Bull. Amer. Math. Soc. 20 (1989) 177-180. MR 968686.
Abstract, references, and article information
View Article: PDF

[2] Martin Schechter. Imbedding estimates involving new norms and applications. Bull. Amer. Math. Soc. 11 (1984) 163-166. MR 741731.
Abstract, references, and article information
View Article: PDF

[3] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1